Doctor insights on:
Norvasc Withdrawal Symptoms
I was taking 5 mgs of novarsc for around 2 months and my blood pressure is back to normal, so my doctor had me wean off the drug for 2 weeks at reduced dosages. However, now that I am off of it, I am having severe withdrawal symptoms.
Here they are lis
Hi i realize that Norvasc wasnt the problem it was alcohol withdrawal. Its been 5 weeks and I've still have symptoms what can I do to ease the discomfo?
See psychiatrist: Alcohol withdrawal symptoms generally peak in 48-72 hours, but can persist for several weeks. It's also not uncommon for existing anxiety and other disorders to show themselves more clearly, once alcohol is stopped. A psychiatrist, especially one who's also an addiction medicine doctor, may be able to help you with your symptoms. Also you can get support from aa. http://www.aa.org good luck! ...Read more
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read moreSee 2 more doctor answers
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
?Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking about is a controlled substance such as Clonazepam, they can often be addicting, and a weaning off period is recommended to prevent any withdraw symptoms). Best wishes. ...Read more
No: Withdrawal from medications/drugs/substances results from stopping it after you have taken it long enough for your body to acknowledge that it is no longer receiving it. Different drug characteristics cause for a different required amount of time & different time frame when to expect onset and ending of withdrawal. Sporadic use often doesn't result in withdrawal; everyone doesn't withdraw the same. ...Read more
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain sedative or hypnotic drugs (downers) can be associated with seizures. Opiate withdrawal, while terribly painful, is actually less medically serious. Alcohol withdrawal is similar to sedative withdrawal and can be associated with seizures. ...Read more
How can I minimize withdrawal symptoms from psych meds? What can I do to make it not such a shock to my body? Thanks
Psychiatrist: Psychiatrists (especially integrative ones) can help you with your medications -- or tapering them as appropriate. You want to be sure that your clinical situation and needs are being cared for. Please don't do this on your own. If your medications are not working effectively for you, your psychiatrist can help with that by adjusting doses or changing. Please don't give up! ...Read more
- Talk to a doctor live online for free
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- What are the most common symptoms of estrogen withdrawal?
- Ask a doctor a question free online
- Estrogen withdrawal symptoms
- Antihistamine withdrawal symptoms
- Topamax withdrawal symptoms
- Naproxen withdrawal symptoms
- Talk to a pharmacologist online for free